Hail, Las Animas
- When
- August 15, 4:06 PM MST to 4:20 PM MST
- Where
- Las Animas County, 12.2 mi NNE of Stonewall
- Measured
- 2 in hail
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 37.320, -104.960
Severe thunderstorms produced hail bigger than golf balls near the Spanish Peaks.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PUB wrote it up.
Severe thunderstorms produced hail bigger than golf balls near the Spanish Peaks.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Aug 15, 2:30 PM MST, 1 hour 36 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 330 PM MDT SUN AUG 15 2010 .SHORT TERM... (TODAY AND TONIGHT) CURRENTLY...STRATUS DECK OVER THE EASTERN PLAINS HAS BEEN SLOW TO BREAK TODAY...AS MOST LOCATIONS ALONG AND EAST OF I-25 DIDN'T SCATTER OUT UNTIL 20Z OR LATER. AS A RESULT...LATEST LAPS AND SPC ANALYSIS SUGGEST FAIRLY LARGE (100-200 J/KG) CONVECTIVE INHIBITION REMAINS IN PLACE EAST OF I-25. BEST INSTABILITY AT 21Z LIES IN A NARROW BAND ALONG THE EASTERN MOUNTAINS AND NEAR THE NM BORDER...WHERE CLOUDS BROKE EARLY AND TEMPERATURES HAVE WARMED INTO THE 80S. FINALLY SEEING SOME DEEPER CONVECTION BREAK OUT ALONG THE RATON MESA AND WEST OF KTAD...WHERE CAPES ARE AROUND 2000 J/KG. TONIGHT...SOWDY1 HIGHLIGHTS MOST OF THE EASTERN MOUNTAINS AND ADJACENT PLAINS FOR A SLIGHT RISK OF SEVERE THIS EVENING...THOUGH IT MAY BE TOUGH TO GET MUCH MORE THAN ONE OR TWO PULSE SEVERE STORMS AS STRONGEST 0-6 KM SHEAR LIES GENERALLY NORTH OF THE ARKANSAS RIVER AND DEEPEST INSTABILITY WELL SOUTH. BEST CHANCE FOR SEVERE LOOKS TO BE FROM PUEBLO SOUTHWARD WHERE INSTABILITY IS GREATEST...THOUGH IF DEEPER CONVECTION CAN DEVELOP FARTHER NORTH...PALMER DIVIDE AREA WOULD BE FAVORED. NAM AND GFS BOTH HINT AT SOME SORT OF MCS DEVELOPING OVER THE SOUTHEAST PLAINS OVERNIGHT...AS TSRA BUILD SOUTHEASTWARD ALONG THE MOISTURE AXIS AND STRENGTHENING LOW LEVEL JET. MAIN CHANGES TO THE FORECAST WERE TO REDUCE POPS MOST AREAS THIS EVENING GIVEN GREATER UNCERTAINTY...BUT KEPT AT LEAST CHANCE POPS GOING THROUGH THE NIGHT EAST OF THE MOUNTAINS AS TSRA MAY LAST THROUGH MUCH OF THE NIGHT ONCE AGAIN. REMOVED THE MENTION OF SEVERE STORMS FROM THE GRIDS...AS AT THIS POINT SEVERE THREAT LOOKS SOMEWHAT LIMITED. MONDAY...WHAT LOOKED LIKE A CLEAR CUT SEVERE WEATHER DAY A COUPLE DAYS AGO NOW LOOKS VERY MUDDLED...AS MODEL SURFACE FEATURES APPEAR MUCH LESS FAVORABLE FOR STRONG STORMS. WILL LIKELY HAVE SOME STRATUS OVER MUCH OF THE PLAINS EARLY MONDAY MORNING...THOUGH WITH STRENGTHENING WESTERLY FLOW JUST ABOVE THE SURFACE...CLOUDS MAY MIX OUT SLIGHTLY FASTER THAN THEY DID TODAY. BY AFTERNOON...BOTH NAM AND GFS HAVE THE SURFACE WARM FRONT LIFTING NORTH OF THE PALMER DIVIDE...WITH DRIER WEST/SOUTHWEST FLOW SPREADING OVER MUCH OF THE EASTERN MOUNTAINS AND PLAINS. NAM IN PARTICULAR IS VERY DRY...KEEPING ALMOST ALL OF SOUTHEAST COLORADO CONVECTION FREE THROUGH THE AFTERNOON AS SURFACE DEWPOINTS FALL INTO THE 40S...LEADING TO RATHER PALTRY CAPES AROUND 500 J/KG. BEST DYNAMIC LIFT APPEARS TO BE OVER NORTHERN COLORADO...AS SHORT WAVE TROUGH AND UPPER JET LIFT OUT OF THE NORTHERN ROCKIES. COULD STILL SEE SOME TSRA IF WE CAN HOLD ON TO HIGHER INSTABILITY LONGER THAN MODELS INDICATE...WITH BEST CHANCES FOR STRONG/SEVERE CONVECTION NORTH OF A KSPD TO KCOS LINE. GIVEN THE UNCERTAINTY...HAVE BACKED OFF POPS OVER THE EASTERN FOR MON AFTERNOON...AND WON'T MENTION SEVERE IN THE ZONES. HAVEN'T TALKED MUCH ABOUT WESTERN MOUNTAIN ZONES...THOUGH IT APPEARS AREA OF DEEPER MOISTURE AND CONVECTION OVER NM WILL LIFT INTO THE SAN JUANS MON AFTERNOON...LEADING TO AN UPTURN IN TSRA COVERAGE THROUGH MUCH OF THE DAY. --PETERSEN .LONG TERM... (MONDAY NIGHT THROUGH SUNDAY) MONDAY NIGHT-TUESDAY NIGHT...MODERATE WESTERLY FLOW PROGGED ACROSS THE REGION MONDAY NIGHT BECOMES MORE NORTHWEST AND DECREASES THROUGH THE DAY TUESDAY AS AN EMBEDDED SHORT WAVE MOVING ACROSS THE ROCKIES MONDAY NIGHT CONTINUES INTO THE NORTHERN AND CENTRAL HIGH PLAINS INTO TUESDAY AND UPPER LEVEL RIDGING ACROSS DESERT SW SLOWLY BUILDS INTO THE GREAT BASIN REGION. MODELS HAVING A DIFFICULT TIME PINNING DOWN LOCATION OF PASSING WAVE WITH THE NAM A TAD FURTHER SOUTH WITH ASSOCIATED JET CORE MOVING ACROSS THE CENTRAL ROCKIES WHEREAS THE GFS AND ECMWF ARE FURTHER NORTH KEEPING LARGE SCALE ASCENT WITH THE RIGHT REAR QUAD OF THE JET MOVING ACROSS THE SOUTH CENTRAL AND SOUTHEAST COLORADO MONDAY NIGHT. AT ANY RATE...HAVE STAYED CLOSER TO THE GFS SOLUTION AND HAVE KEPT SCATTERED TO LOW END LIKELY POPS ACROSS THE AREA THROUGH THE EVENING WITH BEST POPS ACROSS THE FAR SE PLAINS WHERE MODELS DO HAVE EVENING CONVECTION DEVELOPING INTO AN MCS WHICH ROLLS INTO WESTERN KANSAS THROUGH EARLY TUESDAY MORNING. WITH THE LARGE SCALE LIFT MOVING ACROSS THE AREA...COULD SEE STRONG TO SEVERE STORMS PRODUCING LARGE HAIL AND GUSTY WINDS ACROSS THE EASTERN PLAINS THROUGH THE LATE EVENING. COULD SEE SOME STRATUS ACROSS THE EASTERN PLAINS EARLY TUESDAY MORNING...THOUGH WITH WESTERLY DOWNSLOPE FLOW AND DEVELOPING SUBSIDENCE BEHIND WAVE...IT SHOULD BE FAIRLY PATCHY. WITH SLIGHTLY COOLER...DRIER AND MORE SUBSIDENT NORTHWEST FLOW BEHIND WAVE ON TUESDAY...SHOULD SEE ISOLATED AT BEST LATE AFTERNOON AND EARLY EVENING STORMS...WITH BEST COVERAGE ACROSS THE EASTERN MTS AND IMMEDIATE ADJACENT PLAINS WITH ENHANCED LOW LEVEL UPSLOPE FLOW. WEDNESDAY-FRIDAY...UPPER LEVEL RIDGING ACROSS THE DESERT SW AND GREAT BASIN REGION BUILDS INTO WESTERN COLORADO ON WEDNESDAY AND FLATTENS ACROSS THE STATE THROUGH THURSDAY NIGHT AS ANOTHER SHORTWAVE MOVING ONSHORE ACROSS THE WEST COAST CONTINUES TO MOVE ACROSS THE ROCKIES AND INTO THE HIGH PLAINS THURSDAY NIGHT. LONGER RANGE MODELS BEGIN TO DIFFER THURSDAY NIGHT WITH THE GFS CONTINUING TO INDICATE ANOTHER EMBEDDED SHORT WAVE MOVING ACROSS GREAT BASIN THURSDAY NIGHT AND ACROSS THE STATE ON FRIDAY...WHERE AS THE LATEST ECMWF DOES NOT INDICATE THE SECONDARY SYSTEM AND IS PROGGING WARMER AND DRIER CONDITIONS ACROSS THE STATE WITH THE RIDGE REBUILDING INTO WESTERN COLORADO. AT ANY RATE...SHOULD SEE INCREASING CHANCES OF PRECIP FROM WEST TO EAST WEDNESDAY NIGHT AND THURSDAY AS MOISTURE AN UVV INCREASES AHEAD OF EMBEDDED WAVE MOVING ACROSS THE REGION. I STARTED TO LOWER POPS ACROSS THE AREA ON FRIDAY...KEEPING ISOLATED TO SCATTERED POPS WITH BEST COVERAGE ACROSS THE HIGHER TERRAIN...THOUGH LATER SHIFT MAY NEED TO CONTINUE TO LOWER IF LATEST ECMWF SOLUTION IS MORE CORRECT. AS FOR TEMPS...WITH WARMING ALOFT AND DOWNSLOPE FLOW...SHOULD SEE HIGHS WARMING TO ABOVE SEASONAL AVERAGES WEDNESDAY AND THURSDAY...ESPECIALLY ACROSS THE PLAINS WITH SLIGHT COOLING FOR FRIDAY. SATURDAY-SUNDAY...MODELS IN DECENT AGREEMENT OF UPPER LEVEL RIDGING ACROSS WESTERN COLORADO SLOWLY BUILDING INTO THE EASTERN HALF OF THE STATE...WITH A SLOW INCREASE IN AVAILABLE MOISTURE IN DEVELOPING SW FLOW ALOFT ACROSS WESTERN COLORADO THROUGH SUNDAY. WITH THAT SAID...WILL SEE TEMPERATURES WARMING BACK TO ABOVE SEASONAL AVERAGES THROUGH THE WEEKEND WITH ISOLATED DIURNAL HIGH BASED STORMS POSSIBLE...ESPECIALLY ACROSS THE HIGHER TERRAIN. -MW && .AVIATION...ANOTHER CHANCE OF SCT TSRA THIS EVENING...MAINLY OVER THE EASTERN MOUNTAINS AND PLAINS. COULD SEE A VCTS VCNTY OF KALS THROUGH ABOUT 01Z...WHILE WINDOW FOR TSRA AT KPUB AND KCOS IS FROM 23Z-04Z. CONVECTION WILL PERSIST OVERNIGHT ACROSS THE PLAINS...WITH MORE LOW CLOUDS AND AREAS OF IFR STRATUS AT KPUB AND KCOS THROUGH MID MORNING MONDAY. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 10/23
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 654 AM MDT SUN AUG 15 2010 COZ058>089-093>099-161300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 654 AM MDT SUN AUG 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS MORNING AND AFTERNOON OVER THE CENTRAL MOUNTAINS...SPREADING EASTWARD TO THE INTERSTATE 25 CORRIDOR AND EASTERN COLORADO PLAINS BY LATE AFTERNOON AND EARLY EVENING. THE MAIN THREATS FROM THESE STORMS WILL BE LIGHTNING AND LOCALLY HEAVY RAINFALL. A FEW STORMS LATE THIS AFTERNOON AND EVENING OVER THE PLAINS MAY BE SEVERE...WITH HAIL QUARTER SIZE AND LARGER...AND WIND GUSTS TO 60 MPH IN ADDITION TO FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY AFTERNOON AND EVENING...WITH THE BEST CHANCES BEING OVER THE MOUNTAINS AND SOUTHEAST PLAINS. THERE IS A CHANCE FOR A FEW SEVERE STORMS OVER PORTIONS OF THE SOUTHEAST PLAINS...MAINLY EAST OF A LINE FROM COLORADO SPRINGS TO LA JUNTA TO EASTERN LAS ANIMAS COUNTY. HAIL UP TO GOLF BALL SIZE AND WINDS IN EXCESS OF 60 MPH WILL BE POSSIBLE IN THIS AREA...WITH AN ISOLATED TORNADO ALSO POSSIBLE. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY THROUGH SATURDAY. ON WEDNESDAY...FRIDAY AND SATURDAY...STORMS ARE MAINLY EXPECTED OVER AND NEAR THE MOUNTAINS. ON THURSDAY AND THURSDAY NIGHT...THE STORMS SHOULD BE MORE WIDESPREAD AS A WEATHER DISTURBANCE MOVES ACROSS THE STATE. THE MAIN THREATS FROM ANY STORMS THAT DEVELOP WILL BE LIGHTNING AND WIND GUSTS TO 45 MPH...BUT SOME OF THE STRONGER STORMS MAY ALSO PRODUCE SMALL HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE AFTER 2 PM MDT ALONG AND EAST OF INTERSTATE 25. 44/28
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 302 PM MDT SUN AUG 15 2010 COZ074-088-152130- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- 302 PM MDT SUN AUG 15 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... AT 257 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SEGUNDO...OR 18 MILES SOUTHWEST OF TRINIDAD...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... COKEDALE. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 357 PM MDT SUN AUG 15 2010 COZ074-088-152230- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- 357 PM MDT SUN AUG 15 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... AT 357 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF STONEWALL...OR 26 MILES SOUTHWEST OF TRINIDAD...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME SOUTHWESTERN LAS ANIMAS COUNTY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 447 PM MDT SUN AUG 15 2010 COZ074-088-152345- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- 447 PM MDT SUN AUG 15 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... AT 443 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 7 MILES NORTH OF STONEWALL...OR 27 MILES WEST OF TRINIDAD...WHICH WAS MOVING TOWARD THE EAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... SEGUNDO. GULNARE. BONCARBO. PENNY SIZED HAIL...AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 451 PM MDT SUN AUG 15 2010 COZ081-082-084-085-152345- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-PIKES PEAK ABOVE 11000 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- 451 PM MDT SUN AUG 15 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN TELLER COUNTY IN CENTRAL COLORADO... NORTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES...COLORADO SPRINGS. AT 447 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHWEST OF WOODLAND PARK...OR 23 MILES NORTHWEST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... WOODLAND PARK. AIR FORCE ACADEMY. PENNY SIZED HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The Pueblo radar (KPUX), 144 km away, was scanning. The volume nearest the first event began at 23:07 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2010Every state in 2010This day in weather historyWarnings in Colorado, August 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 256515, 256516.